Sign in to follow this  
Shanowl80

Having a moment...Steroid shot

Recommended Posts

I was given a Kenalog shot (steroid) for sinus inflammation this week. I was also given the same shot back in November. I didn’t know until tonight that it apparently lasts up to 3 months in your system and there is a possibility of side effects. So now here I am, anxious that I have had something done to me that is harmful. 

Share this post


Link to post
Share on other sites

I have had countless number of steroid shots and took prednisone chronically for rheumatoid arthritis. Yes steroids have side effects and no o e wants to take them...but sometimes it’s necessary. Obviously you doctor thought it was necessary. The good news is that one shot here or there is not thought to have any lasting effect at all. My understanding is that it’s chronic use that is risky. One thing it can do is make some people more anxious. It never did that to me. Also remember that your own body makes its own prednisone...I think it’s called cortisol but I’m not sure....if you’re concerned I’m sure a quick call to your doc will put your mind at ease

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this